# SDR 9717399960

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CABIN EMERGENCY LIGHTS INOPERATIVE.  RECHARGED EMERGENCY LIGHTS, OPERATIONAL CHECK NORMAL.
